IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Sharp eigenvalue estimates for rank one perturbations of nonnegative operators in Krein spaces
Autor/es:
JUSSI BEHRNDT; LESLIE LEBEN; FRANCISCO MARTÍNEZ PERÍA; ROLAND MÖWS; CARSTEN TRUNK
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2016 vol. 439 p. 864 - 864
ISSN:
0022-247X
Resumen:
Let $A$ and $B$ be selfadjoint operators in a Krein space and assume that the resolvent difference of $A$ and $B$ is of rank one. In the case that $A$ is nonnegative and $I$ is an open interval such that $sigma(A)cap I$ consists of isolated eigenvalues we prove sharp estimates on the number and multiplicities of eigenvalues of $B$ in $I$. The general result is illustrated with eigenvalue estimates for singular indefinite Sturm-Liouville problems.